MathSciNet Relay Station
MathSciNet bibliographic data
MR766280 57R30 (53C12 58F17)
Ghys, Étienne Feuilletages riemanniens sur les variétés simplement connexes. (French) [Riemannian foliations on simply connected manifolds] Ann. Inst. Fourier (Grenoble) 34 (1984), no. 4, 203–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement